Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 918927, 8 pages
http://dx.doi.org/10.1155/2014/918927
Research Article

Invariant Inhomogeneous Bianchi Type-I Cosmological Models with Electromagnetic Fields Using Lie Group Analysis in Lyra Geometry

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Mathematics Department, Faculty of Science, Al-Azhar University, Nasr City, Cairo 11884, Egypt

Received 28 December 2013; Accepted 3 June 2014; Published 19 June 2014

Academic Editor: Maria Bruzón

Copyright © 2014 Ahmad T. Ali. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Krasinski, Inhomogeneous Cosmological Models, Cambridge University Press, Cambridge, UK, 1997.
  2. G. Lyra, “Über eine Modifikation der Riemannschen Geometrie,” Mathematische Zeitschrift, vol. 54, pp. 52–64, 1951. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. K. Sen, “A static cosmological model,” Zeitschrift für Physik C: Particles and Fields, vol. 149, pp. 311–323, 1957. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. K. Sen, “On geodesics of a modified Riemannian manifold,” Canadian Mathematical Society, vol. 3, pp. 255–261, 1960. View at Google Scholar
  5. D. K. Sen and K. A. Dunn, “A scalar-tensor theory of gravitation in a modified Riemannian manifold,” Journal of Mathematical Physics, vol. 12, pp. 578–586, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. D. Halford, “Cosmological theory based on Lyra's geometry,” Australian Journal of Physics, vol. 23, no. 5, pp. 863–870, 1970. View at Publisher · View at Google Scholar
  7. S. S. De and F. Rahaman, Finsler Geometry of Hadrons and Lyra Geometry: Cosmological Aspects, Lambert Academic Publishing, Saarbrücken, Germany, 2012.
  8. A. Pradhan, I. Aotemshi, and G. P. Singh, “Plane symmetric domain wall in Lyra geometry,” Astrophysics and Space Science, vol. 288, no. 3, pp. 315–325, 2003. View at Publisher · View at Google Scholar · View at Scopus
  9. A. Pradhan and A. K. Vishwakarma, “A new class of LRS Bianchi type-I cosmological models in Lyra geometry,” Journal of Geometry and Physics, vol. 49, no. 3-4, pp. 332–342, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Pradhan and S. S. Kumhar, “Plane symmetric inhomogeneous perfect fluid universe with electromagnetic field in Lyra geometry,” Astrophysics and Space Science, vol. 321, no. 2, pp. 137–146, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. A. Pradhan and P. Ram, “A plane-symmetric magnetized inhomogeneous cosmological models of perfect fluid distribution with variable magnetic permeability in Lyra geometry,” International Journal of Theoretical Physics, vol. 48, no. 11, pp. 3188–3201, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. Pradhan, H. Amirhashchi, and H. Zainuddin, “A new class of inhomogeneous cosmological models with electromagnetic field in normal gauge for Lyra's manifold,” International Journal of Theoretical Physics, vol. 50, no. 1, pp. 56–69, 2011. View at Publisher · View at Google Scholar · View at Scopus
  13. P. Anirudh, A. Singh, and R. S. Singh, “A plane-symmetric magnetized inhomogeneous cosmological model of perfect fluid distribution with variable magnetic permeability,” Romanian Reports of Physics, vol. 56, no. 1-2, pp. 297–307, 2011. View at Google Scholar · View at Scopus
  14. A. Pradhan and A. K. Singh, “Anisotropic Bianchi type-I string cosmological models in normal Gauge for Lyra's manifold with constant deceleration parameter,” International Journal of Theoretical Physics, vol. 50, no. 3, pp. 916–933, 2011. View at Publisher · View at Google Scholar
  15. R. Casana, C. A. M. de Melo, and B. M. Pimentel, “Spinorial field and Lyra geometry,” Astrophysics and Space Science, vol. 305, no. 2, pp. 125–132, 2006. View at Publisher · View at Google Scholar · View at Scopus
  16. F. Rahaman, B. C. Bhui, and G. Bag, “Can Lyra geometry explain the singularity free as well as accelerating Universe?” Astrophysics and Space Science, vol. 295, no. 4, pp. 507–513, 2005. View at Publisher · View at Google Scholar · View at Scopus
  17. R. Bali and N. K. Chandnani, “Bianchi type-I cosmological model for perfect fluid distribution in Lyra geometry,” Journal of Mathematical Physics, vol. 49, no. 3, Article ID 032502, 8 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. R. Bali and N. K. Chandnani, “Bianchi type V barotropic perfect fluid cosmological model in Lyra geometry,” International Journal of Theoretical Physics, vol. 48, no. 5, pp. 1523–1533, 2009. View at Publisher · View at Google Scholar · View at Scopus
  19. S. Kumar and C. P. Singh, “An exact Bianchi type-I cosmological model in Lyra's manifold,” International Journal of Modern Physics A, vol. 23, no. 6, pp. 813–822, 2008. View at Publisher · View at Google Scholar
  20. A. K. Yadav, A. Pradhan, and A. Singh, “LRS Bianchi type-II massive string cosmological models in general relativity,” Romanian Reports of Physics, vol. 56, no. 7-8, pp. 1019–1034, 2011. View at Google Scholar · View at Scopus
  21. V. U. M. Rao, T. Vinutha, and M. V. Santhi, “Bianchi type-V cosmological model with perfect fluid using negative constant deceleration parameter in a scalar tensor theory based on Lyra Manifold,” Astrophysics and Space Science, vol. 314, no. 1–3, pp. 213–216, 2008. View at Publisher · View at Google Scholar
  22. R. Zia and R. P. Singh, “Bulk viscous inhomogeneous cosmological models with electromagnetic field in Lyra geometry,” Romanian Journal of Physics, vol. 57, no. 3-4, pp. 761–778, 2012. View at Google Scholar
  23. A. T. Ali and F. Rahaman, “New class of magnetized inhomogeneous Bianchi type-I cosmological model with variable magnetic permeability in Lyra geometry,” International Journal of Theoretical Physics, vol. 52, no. 11, pp. 4055–4067, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. A. T. Ali, “New generalized Jacobi elliptic function rational expansion method,” Journal of Computational and Applied Mathematics, vol. 235, no. 14, pp. 4117–4127, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. A. T. Ali and E. R. Hassan, “General Expa-function method for nonlinear evolution equations,” Applied Mathematics and Computation, vol. 217, no. 2, pp. 451–459, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  26. M. F. El-Sabbagh and A. T. Ali, “New exact solutions for (3+1)-dimensional Kadomtsev-Petviashvili equation and generalized (2+1)-dimensional Boussinesq equation,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 6, no. 2, pp. 151–162, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  27. M. F. El-Sabbagh and A. T. Ali, “New generalized Jacobi elliptic function expansion method,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 9, pp. 1758–1766, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. L. V. Ovsiannikov, Group Analysis of Differential Equations, translated by Y. Chapovsky, edited by W. F. Ames, Academic Press, New York, NY, USA, 1982. View at MathSciNet
  29. G. W. Bluman and S. Kumei, Symmetries and Differential Equations in Applied Sciences, Springer, New York, NY, USA, 1989.
  30. N. H. Ibragimov, Transformation Groups Applied to Mathematical Physics, D. Reidel, Dordrecht, The Netherlands, 1985.
  31. P. J. Olver, Applications of Lie Groups to Differential Equations, vol. 107 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2nd edition, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  32. A. T. Ali, A. K. Yadav, and S. R. Mahmoud, “Some plane symmetric inhomogeneous cosmological models in the scalar-tensor theory of gravitation,” Astrophysics and Space Science, vol. 349, no. 1, pp. 539–547, 2014. View at Publisher · View at Google Scholar
  33. A. T. Ali, “New exact solutions of the Einstein vacuum equations for rotating axially symmetric fields,” Physica Scripta, vol. 79, no. 3, Article ID 035006, 2009. View at Publisher · View at Google Scholar
  34. S. K. Attallah, M. F. El-Sabbagh, and A. T. Ali, “Isovector fields and similarity solutions of Einstein vacuum equations for rotating fields,” Communications in Nonlinear Science and Numerical Simulation, vol. 12, no. 7, pp. 1153–1161, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. K. S. Mekheimer, S. Z. Husseny, A. T. Ali, and A. E. Abo-Elkhair, “Lie point symmetries and similarity solutions for an electrically conducting Jeffrey fluid,” Physica Scripta, vol. 83, no. 1, Article ID 015017, 2011. View at Publisher · View at Google Scholar · View at Scopus
  36. A. K. Raychaudhuri, Theoritical Cosmology, Oxford Science Publications, Oxford, UK, 1979.
  37. A. Lichnerowicz, Relativistic Hydrodynamics and Magneto-Hydro-Dynamics, W. A. Benjamin, New York, NY, USA, 1967.
  38. A. Pradhan and P. Mathur, “Inhomogeneous perfect fluid universe with electromagnetic field in Lyra geometry,” Fizika B, vol. 18, no. 4, pp. 243–264, 2009. View at Google Scholar